# SDR CA071218001

- Difficulty date: December 8, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 7,227 hours
- Engine: Rotax ROTAX912
- Propeller: Hofman HOV352F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Hose
- Part number: FC3401B01B01B029
- Condition: Leaking
- Location: Engine Oil
- Part time: 2,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT LANDED NORMALLY AND SHUTDOWN AFTER NOTICING FALLING OIL PRESSURE INDICATION. THIS WAS ON INITIAL TEST FLIGHT OF A NEW ENGINE INSTALLATION, ON INSPECTION THE OIL PRESSURE HOSE FITTING AT THE OIL PUMP WAS FOUND TO BE LEAKING, THIS WAS TIGHTENED AND AN INSPECTOR OF THE ENGINE COMPLETED. A SEPARATE MECHANIC VERIFIED THE OIL LINE FITTING AND FOUND IT TO BE LOOSENED OFF AGAIN. A TWIST IN THE HOSE AND A WEAK THREAD ENGAGEMENT WERE SUSPECTED. A NEW HOSE WAS INSTALLED AND THE ENGINE TEST RUN AND CHECKED WITH NO PROBLEMS NOTED, A TEST FLIGHT WAS COMPLETED AND ANOTHER INSPECTION OF THE ENGINE REVEALED NO PROBLEMS. THE AC WAS RETURNED TO SERVICE. (TC NR 20071218001)
